# SDR 20001019SH014

- Difficulty date: August 31, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N33RA
- Make and model: Lkheed 12A
- Aircraft serial: 1239
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Casting
- Condition: Failed
- Location: Rt Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLANGE OR GEAR DRIVE CASTING FAILED UNDER LOAD DURING LANDING.  THIS CAUSED THE JACK SCREW TO BEND ALLOWING THE RIGHT MAIN LANDING GEAR TO COLLAPSE.  (X)
